BibTeX record journals/fss/MalekiTM00

download as .bib file

@article{DBLP:journals/fss/MalekiTM00,
  author    = {Hamid Reza Maleki and
               M. Tata and
               Mashaallah Mashinchi},
  title     = {Linear programming with fuzzy variables},
  journal   = {Fuzzy Sets Syst.},
  volume    = {109},
  number    = {1},
  pages     = {21--33},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00066-9},
  doi       = {10.1016/S0165-0114(98)00066-9},
  timestamp = {Mon, 26 Oct 2020 08:54:45 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/MalekiTM00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics